All Boards >> Eating for IBS Diet Board

View all threads Posts     Flat     Threaded

Re: Could either of these supplements be causing D?
      08/25/05 01:06 PM
DanaNoel

Reged: 04/06/04
Posts: 144
Loc: Houston, Texas

The 5-HTP could be causing you problems. An increase in Seratonin increases gut motility. Just a thought.

--------------------
Dana

Print     Remind Me     Notify Moderator    

Entire thread
* Could either of these supplements be causing D?
melitami
08/25/05 08:02 AM
* Re: Could either of these supplements be causing D?
Wind
08/25/05 01:18 PM
* Calling Miss Dalia for some help and Kate too...Laurel, Linz....
Snow for Sarala
08/25/05 01:17 PM
* Amount of magnesium
melitami
08/25/05 02:54 PM
* Since your getting some magnesium in the Fibro med...
Cyndy
08/25/05 04:38 PM
* Re: Since your getting some magnesium in the Fibro med...
melitami
08/25/05 04:42 PM
* Re: Amount of magnesium
Wind
08/25/05 03:10 PM
* Magnesium was the first thing that my eye caught too.
Dusa
08/26/05 03:32 PM
* Thanks, Kate!
melitami
08/25/05 04:43 PM
* Re: Thanks, Kate!
Wind
08/26/05 03:31 AM
* No D today! Thanks sooo much! -nt-
melitami
08/26/05 12:54 PM
* Re: Mystery solved.
Wind
08/26/05 02:18 PM
* Hooray!
Augie
08/26/05 01:00 PM
* I agree with Kate!
Linz
08/26/05 04:58 AM
* Re: Could either of these supplements be causing D?
DanaNoel
08/25/05 01:06 PM
* Re: Could either of these supplements be causing D?
bamagirl
08/25/05 08:23 AM
* Re: Could either of these supplements be causing D?
Wind
08/25/05 01:20 PM
* Re: Could either of these supplements be causing D?
Johnny T. Reb
08/25/05 08:12 AM

Extra information
0 registered and 874 anonymous users are browsing this forum.

Moderator:  Heather 



Permissions
      You cannot post until you login
      You cannot reply until you login
      HTML is enabled
      UBBCode is enabled

Thread views: 2735

Jump to

| Privacy statement Help for IBS Home

*
UBB.threads™ 6.2


HelpForIBS.com BBB Business Review